MathSciNet Relay Station
MathSciNet bibliographic data
MR2301332 (2007m:34171) 34K20 (34K45)
Liu, Xinzhi; Wang, Qing The method of Lyapunov functionals and exponential stability of impulsive systems with time delay. Nonlinear Anal. 66 (2007), no. 7, 1465–1484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement